# SDR DALA2019013100775

- Difficulty date: January 31, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 84,039 hours, 10,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK ON RT BS 903.5 FRAME INNER CHORD TRANSITION RADIUS AND REPAIRED.
